# SDR DALA2023053004282

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 90,261 hours, 41,931 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 PERFORM DRILL HOLES ON FITTING (2 E/A) AT NLG AREA LATERAL SKIN PANEL RH SIDE P/N D53113475202 AND ER/A 607090-14. CORRECTIVE ACTION: COMPLIED WITH. (2790561)
